# SDR MDGALJ1356021223

- Difficulty date: February 12, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N8287E
- Make and model: Beech C90
- Aircraft serial: LJ1356
- Aircraft time: 8,562 hours, 9,419 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 9036103713
- Part serial: UNK
- Condition: False Indication
- Location: Zone 700
- Part time: 8,562 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L, O

## Discrepancy

ON APPROACH TO LAND THE LEFT MAIN LANDING GEAR DOWNLOCK INDICATION FAILED TO ILLUMINATE. DECLARED EMERGENCY AND LANDED WITHOUT FURTHER EVENT.
